# SDR FDEA200907292910

- Difficulty date: July 29, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 38,893 hours, 11,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5726000000151
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - SPOTS OF CORROSION AT UPPER SKIN SURFACE AT REAR SPAR LOCATION, BTW RIBS 4 AND 5. CORROSION WAS BLENDED OUT AND REMAINING THICKNESS FOUND ACCEPTABLE AS PER EA 6-5710-131042.
